Alert archive / Tennessee / River Flood Warnings in 2016

River Flood Warning 2, NWS Morristown, TN

February 3, 2016Hamilton County, Tennessee; Catoosa County, Georgia

NWS Morristown, TN issued this river flood warning at Feb 3, 2016, 7:22 AM EST for Hamilton County, Tennessee; Catoosa County, Georgia. It took effect at Feb 3, 2016, 1:40 PM EST. It was in force for 50 hr.

The area

The outline as issued.

The facts

Issued
Feb 3, 2016, 7:22 AM EST (12:22 UTC)
In effect from
Feb 3, 2016, 1:40 PM EST
Expired
Feb 5, 2016, 3:24 PM EST
In force
50 hr
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Flood severity
Minor

Counties Catoosa County, GA, Hamilton County, TN

The radar

The Northeast Alabama radar (KHTX), 81 km from the middle of the area, began a volume at 12:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point S. Chickamauga Creek near Chickamauga (CHKT1). The gauge peaked at 18.95 ft at Feb 4, 2016, 7:00 AM EST.

actionminormoderate510152002/0302/0402/0502/06
Action stage
16 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03567500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

662 
WGUS44 KMRX 031222
FLWMRX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MORRISTOWN, TENNESSEE
722 AM EST WED FEB 3 2016

...The National Weather Service in Morristown, Tn has issued a Flood 
Warning for the following rivers ...

  South Chickamauga Near South Chickamauga Creek At Chickamauga TN 
  affecting Catoosa and Hamilton Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Most deaths in floods occur in automobiles. If you come to a closed 
or flooded road, Turn Around! Don't Drown! For more details, stay 
tuned to NOAA Weather Radio or commercial television or radio 
stations that carry weather information.

&&

GAC047-TNC065-041222-
/O.NEW.KMRX.FL.W.0002.160203T2236Z-160205T2024Z/
/CHKT1.1.ER.160203T2236Z.160205T0000Z.160205T1424Z.NO/
722 AM EST WED FEB 3 2016

The National Weather Service in Morristown, Tn has issued a
* Flood Warning for 
  The South Chickamauga Near South Chickamauga Creek At Chickamauga 
  TN.
* From this afternoon until Friday afternoon.
* At 06:15 AM Wednesday the stage was 13.9 feet and rising.
* Flood stage is 18 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 19.5 feet by tomorrow evening. The river 
  will fall back below flood stage by late Friday morning.
* At 20 feet...Mack Smith Road is closed. Water crosses Lovell 
  Field Loop, the access road around the north end of the airport 
  runway.

&&
 
LAT...LON 3509 8527 3511 8522 3492 8508 3489 8517

$$
4 follow-up statements
899 
WGUS84 KMRX 031522
FLSMRX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN, TENNESSEE
1022 AM EST WED FEB 3 2016

...The Flood Warning continues for the following rivers ...

  South Chickamauga Creek At Chickamauga TN affecting Catoosa and 
  Hamilton Counties 
  Sequatchie River Near Whitwell TN affecting Bledsoe...Marion and 
  Sequatchie Counties 
 
Rainfall in excess of two inches fell overnight. These amounts...
falling during a fairly brief window of time...has resulted in
rapid rises on area rivers. Some will exceed minor flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Most deaths in floods occur in automobiles. If you come to a closed 
or flooded road, Turn Around! Don't Drown! For more details, stay 
tuned to NOAA Weather Radio or commercial television or radio 
stations that carry weather information.

&&

GAC047-TNC065-041522-
/O.EXT.KMRX.FL.W.0002.160203T1840Z-160206T0417Z/
/CHKT1.1.ER.160203T1840Z.160205T0000Z.160205T2217Z.NO/
1022 AM EST WED FEB 3 2016

...Flood Warning extended until Friday evening...The Flood Warning 
continues for
  The South Chickamauga Creek At Chickamauga TN.
* From this afternoon until Friday evening.
* At 09:15 AM Wednesday the stage was 16.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 20.5 feet during late Thursday. The river will fall
  below flood stage by Friday afternoon.
* At 21.0 feet...Mack Smith Road and Lovell Field Loop become 
  impassable. Water begins to come onto Airport Road, just north of 
  the terminal complex. West Chickamauga Creek increases to near a 
  half mile wide in places, becoming hazardous to adjacent travel in 
  East Ridge.

&&
 
LAT...LON 3509 8527 3511 8522 3492 8508 3489 8517

$$

TNC007-115-153-041522-
/O.EXT.KMRX.FL.W.0001.160203T2145Z-160205T1536Z/
/WHTT1.1.ER.160203T2145Z.160204T1200Z.160205T0936Z.NO/
922 AM CST WED FEB 3 2016

...Flood Warning extended until Friday morning...The Flood Warning 
continues for
  The Sequatchie River Near Whitwell TN.
* From late this afternoon until Friday morning.
* At 08:15 AM Wednesday the stage was 12.6 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 15.0 feet Thursday morning. The river 
  will fall below flood stage by Friday morning.
* At 16.0 feet...Flooding of agricultural land becomes more 
  extensive. Water reaches the bottom of the river gage house.

&&
 
LAT...LON 3510 8561 3555 8528 3552 8523 3507 8554

$$

TNC129-145-041522-
/O.ROU.KMRX.HY.S.0000.000000T0000Z-000000T0000Z/
/OAKT1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1022 AM EST WED FEB 3 2016

For the Emory River at Oakdale TN.
* Until further notice.
* At 09:15 AM Wednesday the stage was 17.1 feet.
* Flood stage is 27.0 feet.
* Forecast...The river will crest near 19.2 feet this afternoon.

&&

LAT...LON 3614 8481 3620 8473 3593 8445 3587 8452

$$

TNC029-041522-
/O.ROU.KMRX.HY.S.0000.000000T0000Z-000000T0000Z/
/NEPT1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1022 AM EST WED FEB 3 2016

For the Pigeon River at Newport TN.
* Until further notice.
* At 09:00 AM Wednesday the stage was 3.7 feet.
* Flood stage is 8.0 feet.
* Forecast...The river will rise to near 7.5 feet Thursday morning.
* At 8.0 feet...Minor flooding occurs downstream from gage on Highway
  25/70 and in the community of Edwina. Jimtown Road may be affected.

&&
 
LAT...LON 3600 8321 3597 8317 3578 8310 3580 8319

$$
521 
WGUS84 KMRX 040054
FLSMRX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN, TENNESSEE
754 PM EST WED FEB 3 2016

...The Flood Warning continues for the following rivers ...

  French Broad River Near Newport TN affecting Cocke and Jefferson 
  Counties 
 
...The Flood Warning continues for the following rivers ...
  South Chickamauga Near South Chickamauga Creek At Chickamauga TN 
  affecting Catoosa and Hamilton Counties 
  Sequatchie River Near Whitwell TN affecting Bledsoe...Marion and 
  Sequatchie Counties 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Most deaths in floods occur in automobiles. If you come to a closed 
or flooded road, Turn Around! Don't Drown! For more details, stay 
tuned to NOAA Weather Radio or commercial television or radio 
stations that carry weather information.

&&

GAC047-TNC065-050054-
/O.CON.KMRX.FL.W.0002.000000T0000Z-160206T0417Z/
/CHKT1.1.ER.160203T1810Z.160205T0000Z.160205T2217Z.NO/
754 PM EST WED FEB 3 2016

The Flood Warning continues for
  The South Chickamauga Near South Chickamauga Creek At Chickamauga 
  TN.
* Until Friday evening.
* At 07:15 PM Wednesday the stage was 18.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.5 feet by 
  tomorrow evening...but is then expected to begin falling. The river
  will fall below flood stage by Friday afternoon.
* At 21.0 feet...Mack Smith Road and Lovell Field Loop become 
  impassable. Water begins to come onto Airport Road, just north of 
  the terminal complex. West Chickamauga Creek increases to near a 
  half mile wide in places, becoming hazardous to adjacent travel in 
  East Ridge.

&&
 
LAT...LON 3509 8527 3511 8522 3492 8508 3489 8517

$$

TNC029-089-050054-
/O.EXT.KMRX.FL.W.0003.160204T0333Z-160205T1930Z/
/NWPT1.1.ER.160204T0333Z.160204T1200Z.160205T1330Z.NO/
754 PM EST WED FEB 3 2016

...Flood Warning extended until Friday afternoon...The Flood Warning 
continues for
  The French Broad River Near Newport TN.
* From tonight until Friday afternoon.
* At 06:45 PM Wednesday the stage was 8.8 feet.
* Flood stage is 10.0 feet.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 11.5 feet by tomorrow morning. The river will fall below 
  flood stage by Friday morning.
* At 10.0 feet...Agricultural land near the gage on Highway 321 is 
  flooded.

&&
 
LAT...LON 3599 8321 3602 8320 3594 8290 3589 8300

$$

TNC007-115-153-050054-
/O.CON.KMRX.FL.W.0001.000000T0000Z-160205T1536Z/
/WHTT1.1.ER.160204T0019Z.160204T1200Z.160205T0936Z.NO/
654 PM CST WED FEB 3 2016

The Flood Warning continues for
  The Sequatchie River Near Whitwell TN.
* From this evening until Friday morning.
* At 06:15 PM Wednesday the stage was 14.0 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 15.0 feet by tomorrow morning. The river will fall 
  below flood stage by Friday morning.
* At 16.0 feet...Flooding of agricultural land becomes more 
  extensive. Water reaches the bottom of the river gage house.

&&
 
LAT...LON 3510 8561 3555 8528 3552 8523 3507 8554

$$
469 
WGUS84 KMRX 041609
FLSMRX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN, TENNESSEE
1109 AM EST THU FEB 4 2016

...The Flood Warning continues for the following rivers ...

  South Chickamauga Creek At Chickamauga TN affecting Catoosa and 
  Hamilton Counties 
  Sequatchie River Near Whitwell TN affecting Bledsoe...Marion and 
  Sequatchie Counties 
 
The Sequatchie River at Whitwell has crested and has begun to
recede. South Chickamauga Creek at Chickamauga is expected to
continue a slow rise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Most deaths in floods occur in automobiles. If you come to a closed 
or flooded road, Turn Around! Don't Drown! For more details, stay 
tuned to NOAA Weather Radio or commercial television or radio 
stations that carry weather information.

&&

GAC047-TNC065-050609-
/O.EXT.KMRX.FL.W.0002.000000T0000Z-160206T1200Z/
/CHKT1.1.ER.160203T1810Z.160205T1200Z.160206T0600Z.NO/
1109 AM EST THU FEB 4 2016

...Flood Warning extended until Saturday morning...The Flood Warning 
continues for
  The South Chickamauga Creek At Chickamauga TN.
* Until Saturday morning.
* At 10:15 AM Thursday the stage was 18.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.5 feet by 
  Friday morning...but is then expected to begin falling. The river
  will fall below flood stage by early Saturday morning.
* At 21.0 feet...Mack Smith Road and Lovell Field Loop become 
  impassable. Water begins to come onto Airport Road, just north of 
  the terminal complex. West Chickamauga Creek increases to near a 
  half mile wide in places, becoming hazardous to adjacent travel in 
  East Ridge.

&&
 
LAT...LON 3509 8527 3511 8522 3492 8508 3489 8517

$$

TNC007-115-153-050609-
/O.EXT.KMRX.FL.W.0001.000000T0000Z-160205T0730Z/
/WHTT1.1.ER.160204T0022Z.160204T1000Z.160205T0130Z.NO/
1009 AM CST THU FEB 4 2016

...Flood Warning extended until late tonight...The Flood Warning 
continues for
  The Sequatchie River Near Whitwell TN.
* Until late tonight.
* At 09:15 AM Thursday the stage was 14.5 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* At 14.0 feet...Flooding of agricultural land begins.

&&
 
LAT...LON 3510 8561 3555 8528 3552 8523 3507 8554

$$
335 
WGUS84 KMRX 050049
FLSMRX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN, TENNESSEE
749 PM EST THU FEB 4 2016

...The Flood Warning is cancelled for the following rivers ...

  South Chickamauga Near South Chickamauga Creek At Chickamauga TN 
  affecting Catoosa and Hamilton Counties
  Sequatchie River Near Whitwell TN affecting Bledsoe...Marion and 
  Sequatchie Counties

&&

GAC047-TNC065-050119-
/O.CAN.KMRX.FL.W.0002.000000T0000Z-160206T1200Z/
/CHKT1.1.ER.160203T1810Z.160204T1200Z.160204T2247Z.NO/
749 PM EST THU FEB 4 2016

The Flood Warning is cancelled for
  The South Chickamauga Near South Chickamauga Creek At Chickamauga 
  TN.
* At 07:15 PM Thursday the stage was 17.8 feet.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to remain below flood stage.
* At 18.0 feet...Water begins to cross Mack Smith Road in Catoosa 
  County, Georgia. Flooding begins at golf courses near the 
  confluence of South and West Chickamauga Creeks. West Chickamauga 
  Creek begins to overflow its banks, as well.

&&
 
LAT...LON 3509 8527 3511 8522 3492 8508 3489 8517

$$

TNC007-115-153-050119-
/O.CAN.KMRX.FL.W.0001.000000T0000Z-160205T0730Z/
/WHTT1.1.ER.160204T0022Z.160204T1000Z.160204T2215Z.NO/
649 PM CST THU FEB 4 2016

The Flood Warning is cancelled for
  The Sequatchie River Near Whitwell TN.
* At 06:15 PM Thursday the stage was 13.9 feet.
* Flood stage is 14.0 feet.
* Forecast...The river is forecast to remain below flood stage.
* At 14.0 feet...Flooding of agricultural land begins.

&&
 
LAT...LON 3510 8561 3555 8528 3552 8523 3507 8554

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this river flood warning went out at Feb 3, 6:58 AM EST, 24 minutes earlier.

Area forecast discussion, Feb 3, 6:58 AM EST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
658 AM EST WED FEB 3 2016

.AVIATION...A STRONG COLD FRONT CONTINUES TO MOVE EAST ACROSS THE
SOUTHERN APPALACHIAN REGION THIS MORNING. GUSTY WINDS WILL CONTINUE
NEXT FEW HOURS OVER EAST TN WITH LOW CLOUDS AND REDUCED VIS FOR
LOCAL MVFR AND IFR CONDITIONS. CONDITIONS WILL IMPROVE ACROSS THE
REGION WITH THE PRECIP EXITING THE TAF STIES AT AROUND 18Z. WINDS
AND CLOUDS WILL BE SLOWLY DECREASING IN THE AFTERNOON. MVFR FOG AND
CEILING RETURNS AT TRI AND TYS EARLY THURSDAY.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY UNTIL 10 AM EST THIS MORNING FOR CHEROKEE-CLAY.

TN...HIGH WIND WARNING UNTIL 10 AM EST THIS MORNING FOR BLOUNT SMOKY
     MOUNTAINS-COCKE SMOKY MOUNTAINS-JOHNSON-SEVIER SMOKY
     MOUNTAINS-SOUTHEAST CARTER-SOUTHEAST GREENE-SOUTHEAST
     MONROE-UNICOI.

     WIND ADVISORY UNTIL 10 AM EST /9 AM CST/ THIS MORNING FOR
     ANDERSON-BLEDSOE-BRADLEY-CAMPBELL-CLAIBORNE-EAST POLK-
     GRAINGER-HAMBLEN-HAMILTON-HANCOCK-HAWKINS-JEFFERSON-KNOX-
     LOUDON-MARION-MCMINN-MEIGS-MORGAN-NW BLOUNT-NORTH SEVIER-
     NORTHWEST CARTER-NORTHWEST COCKE-NORTHWEST GREENE-NORTHWEST
     MONROE-RHEA-ROANE-SCOTT TN-SEQUATCHIE-SULLIVAN-UNION-
     WASHINGTON TN-WEST POLK.

VA...WIND ADVISORY UNTIL 10 AM EST THIS MORNING FOR LEE-RUSSELL-SCOTT-
     WASHINGTON-WISE.

&&

TD
Hazardous weather outlook, Feb 3, 4:39 AM EST, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
439 AM EST WED FEB 3 2016

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-040945-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
439 AM EST WED FEB 3 2016 /339 AM CST WED FEB 3 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT...

A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO
MOVE EAST ACROSS EAST TENNESSEE DURING THE EARLY MORNING HOURS.
STRONG GUSTY WINDS FROM THE LINE OF STORMS WILL BE THE MAIN
THREAT...AND FLASH FLOODING MAY OCCUR IF THE THUNDERSTORMS
REPEATEDLY TRACK OVER THE SAME AREAS.

VERY STRONG WINDS OF 30 TO 40 MPH...WITH GUSTS TO 60 MPH IN THE
MOUNTAINS AND FOOTHILLS...AND BREEZY WINDS OF 15 TO 30 MPH IN THE
VALLEY WILL SUBSIDE BY LATE MORNING AS THE STORM SYSTEM PULLS AWAY
FROM THE REGION. A WIND ADVISORY IS IN EFFECT FOR THE VALLEY...AND
A HIGH WIND WARNING FOR THE EAST TENNESSEE MOUNTAINS THROUGH LATE
MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

COLD AIR WILL MOVE INTO THE AREA EARLY NEXT WEEK. A COLD RAIN WILL
TRANSITION TO SNOW MONDAY AFTERNOON AND LIGHT SNOW MAY PERSIST INTO
TUESDAY. THE SYSTEM IS STILL SEVERAL DAYS AWAY SO PLEASE CHECK BACK
OFTEN FOR THE LATEST UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING.

TD/MA

In the hours before

Special weather statement, Feb 3, 4:56 AM EST, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
456 AM EST WED FEB 3 2016

TNZ013-014-036>039-069-070-031045-
KNOX TN-JEFFERSON TN-CAMPBELL TN-HAMBLEN TN-ANDERSON TN-CLAIBORNE TN-
GRAINGER TN-UNION TN-
456 AM EST WED FEB 3 2016

SIGNIFICANT WEATHER ADVISORY FOR KNOX...JEFFERSON...CAMPBELL...
HAMBLEN...ANDERSON...CLAIBORNE...GRAINGER...AND UNION COUNTIES UNTIL
545 AM EST...

AT 455 AM EST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LA FOLLETTE TO NEAR
FARRAGUT...AND MOVING NORTHEAST AT 55 MPH.

WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...MORRISTOWN...CLINTON...ALCOA...JEFFERSON CITY...
DANDRIDGE...MAYNARDVILLE...RUTLEDGE...FARRAGUT...NEW TAZEWELL...
LOUISVILLE...TAZEWELL...WHITE PINE...PLAINVIEW...NEW MARKET...
HARROGATE-SHAWANEE...STRAWBERRY PLAINS...HALLS...BLAINE AND NORRIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3660 8347 3659 8346 3651 8339 3641 8339
      3639 8329 3604 8334 3597 8353 3604 8367
      3599 8365 3594 8368 3584 8385 3588 8400
      3587 8403 3585 8401 3585 8405 3583 8406
      3585 8414 3579 8416 3641 8409 3659 8377
TIME...MOT...LOC 0955Z 239DEG 48KT 3636 8407 3580 8415

DH
Special weather statement, Feb 3, 5:06 AM EST, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
506 AM EST WED FEB 3 2016

NCZ060-TNZ071-085>087-101-102-031045-
CHEROKEE NC-SOUTHEAST MONROE TN-NW BLOUNT TN-NORTHWEST MONROE TN-
WEST POLK TN-EAST POLK TN-MCMINN TN-
506 AM EST WED FEB 3 2016

SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE...SOUTHEAST MONROE...NW
BLOUNT...NORTHWEST MONROE...WEST POLK...EAST POLK...AND MCMINN
COUNTIES UNTIL 545 AM EST...

AT 506 AM EST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
SWEETWATER TO 15 MILES SOUTHEAST OF WILDWOOD LAKE...AND MOVING
NORTHEAST AT 55 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MARYVILLE...ATHENS...ALCOA...SWEETWATER...MADISONVILLE...BENTON...
DUCKTOWN...ETOWAH...LOUISVILLE...ENGLEWOOD...VONORE...FRIENDSVILLE...
TELLICO PLAINS...NIOTA...MOUNT VERNON...CULBERSON...DENTVILLE...
CITICO BEACH...CLOVER HILL AND HOT HOUSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3499 8471 3563 8457 3562 8451 3567 8450
      3567 8443 3564 8438 3567 8432 3562 8425
      3561 8419 3565 8413 3577 8418 3580 8417
      3580 8414 3585 8415 3583 8406 3585 8401
      3587 8403 3588 8400 3585 8397 3499 8415
TIME...MOT...LOC 1006Z 223DEG 47KT 3568 8453 3491 8470

DH
Local storm report, Feb 3, 5:36 AM EST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
536 AM EST WED FEB 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     NON-TSTM WND DMG 4 N CANEY BRANCH        36.10N 82.99W
02/02/2016                   GREENE             TN   BROADCAST MEDIA

            PORCH BLOWN OFF A MOBILE HOME.

1150 PM     NON-TSTM WND GST S SEVIERVILLE           35.89N 83.58W
02/02/2016  M78.00 MPH       SEVIER             TN   MESONET

            COVE MOUNTAIN OBSERVED A WIND GUSTS TO 78 MPH.

1153 PM     NON-TSTM WND GST CAMP CREEK              36.09N 82.77W
02/02/2016  M64.00 MPH       GREENE             TN   MESONET

            CAMP CREEK MET TOWER MEASURED A WIND GUSTS UP TO 64 MPH.

0325 AM     TSTM WND DMG     2 W PIKEVILLE           35.61N 85.23W
02/03/2016                   BLEDSOE            TN   911 CALL CENTER

            SEVERAL TREES DOWN ACROSS THE PLATEAU.

0332 AM     TSTM WND DMG     DUNLAP                  35.37N 85.39W
02/03/2016                   SEQUATCHIE         TN   911 CALL CENTER

            MULTIPLE TREES DOWN IN THE CITY OF DUNLAP WITH POWER
            OUTAGES. TIME ESTIMATED FROM RADAR.

0342 AM     TSTM WND DMG     BRAYTON                 35.47N 85.18W
02/03/2016                   BLEDSOE            TN   911 CALL CENTER

            MULTIPLE TREES DOWN THROUGHOUT THE COUNTY.

0348 AM     TSTM WND GST     JASPER                  35.06N 85.63W
02/03/2016  E60.00 MPH       MARION             TN   LAW ENFORCEMENT

            LOCAL LAW ENFORCEMENT ESTIMATED 60 MPH WINDS AT JASPER
            TENNESSEE.

0355 AM     FLASH FLOOD      DUNLAP                  35.37N 85.39W
02/03/2016                   SEQUATCHIE         TN   911 CALL CENTER

            MULTIPLE ROADS IMPASSABLE IN THE CITY OF DUNLAP DUE TO
            FLASH FLOODING

0406 AM     TSTM WND DMG     DECATUR                 35.53N 84.79W
02/03/2016                   MEIGS              TN   911 CALL CENTER

            TREE DOWN ON HIGHWAY 58.

0415 AM     TSTM WND DMG     DAYTON                  35.49N 85.01W
02/03/2016                   RHEA               TN   911 CALL CENTER

            SEVERAL TREES DOWN ACROSS THE SOUTHERN HALF OF RHEA
            COUNTY.

0415 AM     FLASH FLOOD      PIKEVILLE               35.61N 85.20W
02/03/2016                   BLEDSOE            TN   911 CALL CENTER

            MULTIPLE FLOODED ROADWAYS THROUGHOUT THE COUNTY.

0440 AM     TSTM WND DMG     FAIRVIEW                35.79N 84.58W
02/03/2016                   ROANE              TN   911 CALL CENTER

            SEVERAL TREES DOWN NEAR THE CITY OF FAIRVIEW.

&&

DH
Local storm report, Feb 3, 6:06 AM EST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
606 AM EST WED FEB 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     NON-TSTM WND GST CAMP CREEK              36.09N 82.77W
02/02/2016  M69.00 MPH       GREENE             TN   MESONET

            WIND GUST TO 69 MPH AT CAMP CREEK ELEMENTARY SCHOOL.

1145 PM     NON-TSTM WND GST 2 NNW HAPPY VALLEY      35.63N 83.97W
02/02/2016  M55.00 MPH       BLOUNT             TN   PARK/FOREST SRVC

            WIND GUST AT LOOK ROCK TOWER.

&&

TDOYLE
Local storm report, Feb 3, 6:12 AM EST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
612 AM EST WED FEB 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 AM     FLASH FLOOD      LOUDON                  35.74N 84.36W
02/03/2016                   LOUDON             TN   911 CALL CENTER

            REPORT OF SUBMERGED VEHICLE ON I-75 NEAR MILE MARK 67-68.

&&

ANDERSON
Local storm report, Feb 3, 7:14 AM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
714 AM EST WED FEB 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     NON-TSTM WND GST CAMP CREEK              36.09N 82.77W
02/02/2016  M69.00 MPH       GREENE             TN   MESONET

            WIND GUST TO 69 MPH AT CAMP CREEK ELEMENTARY SCHOOL.

1130 PM     NON-TSTM WND DMG 4 N CANEY BRANCH        36.10N 82.99W
02/02/2016                   GREENE             TN   BROADCAST MEDIA

            PORCH BLOWN OFF A MOBILE HOME.

1145 PM     NON-TSTM WND GST 2 NNW HAPPY VALLEY      35.63N 83.97W
02/02/2016  M55.00 MPH       BLOUNT             TN   PARK/FOREST SRVC

            WIND GUST AT LOOK ROCK TOWER.

1150 PM     NON-TSTM WND GST S SEVIERVILLE           35.89N 83.58W
02/02/2016  M78.00 MPH       SEVIER             TN   MESONET

            COVE MOUNTAIN OBSERVED A WIND GUSTS TO 78 MPH.

1153 PM     NON-TSTM WND GST CAMP CREEK              36.09N 82.77W
02/02/2016  M64.00 MPH       GREENE             TN   MESONET

            CAMP CREEK MET TOWER MEASURED A WIND GUSTS UP TO 64 MPH.

0325 AM     TSTM WND DMG     2 W PIKEVILLE           35.61N 85.23W
02/03/2016                   BLEDSOE            TN   911 CALL CENTER

            SEVERAL TREES DOWN ACROSS THE PLATEAU.

0332 AM     TSTM WND DMG     DUNLAP                  35.37N 85.39W
02/03/2016                   SEQUATCHIE         TN   911 CALL CENTER

            MULTIPLE TREES DOWN IN THE CITY OF DUNLAP WITH POWER
            OUTAGES. TIME ESTIMATED FROM RADAR.

0342 AM     TSTM WND DMG     BRAYTON                 35.47N 85.18W
02/03/2016                   BLEDSOE            TN   911 CALL CENTER

            MULTIPLE TREES DOWN THROUGHOUT THE COUNTY.

0348 AM     TSTM WND GST     JASPER                  35.06N 85.63W
02/03/2016  E60.00 MPH       MARION             TN   LAW ENFORCEMENT

            LOCAL LAW ENFORCEMENT ESTIMATED 60 MPH WINDS AT JASPER
            TENNESSEE.

0355 AM     FLASH FLOOD      DUNLAP                  35.37N 85.39W
02/03/2016                   SEQUATCHIE         TN   911 CALL CENTER

            MULTIPLE ROADS IMPASSABLE IN THE CITY OF DUNLAP DUE TO
            FLASH FLOODING

0406 AM     TSTM WND DMG     DECATUR                 35.53N 84.79W
02/03/2016                   MEIGS              TN   911 CALL CENTER

            TREE DOWN ON HIGHWAY 58.

0415 AM     FLASH FLOOD      PIKEVILLE               35.61N 85.20W
02/03/2016                   BLEDSOE            TN   911 CALL CENTER

            MULTIPLE FLOODED ROADWAYS THROUGHOUT THE COUNTY.

0415 AM     TSTM WND DMG     DAYTON                  35.49N 85.01W
02/03/2016                   RHEA               TN   911 CALL CENTER

            SEVERAL TREES DOWN ACROSS THE SOUTHERN HALF OF RHEA
            COUNTY.

0440 AM     TSTM WND DMG     FAIRVIEW                35.79N 84.58W
02/03/2016                   ROANE              TN   911 CALL CENTER

            SEVERAL TREES DOWN NEAR THE CITY OF FAIRVIEW.

0605 AM     FLASH FLOOD      LOUDON                  35.74N 84.36W
02/03/2016                   LOUDON             TN   911 CALL CENTER

            REPORT OF SUBMERGED VEHICLE ON I-75 NEAR MILE MARK 67-68.

&&

TDOYLE

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 2:37 AM ESTAreal Flood AdvisoryMRXHamilton, Marion, Sequatchie3 hr
Feb 3, 3:00 AM ESTSpecial Weather StatementMRXBledsoe45 min
Feb 3, 3:05 AM ESTSevere Thunderstorm WarningMRXBledsoe, Sequatchie40 min
Feb 3, 3:20 AM ESTSevere Thunderstorm WarningMRXHamilton, Marion, Sequatchie40 min
Feb 3, 3:45 AM ESTSevere Thunderstorm WarningMRXBledsoe, Hamilton, McMinn, Meigs, Rhea, Sequatchie45 min
Feb 3, 3:52 AM ESTFlash Flood WarningMRXBledsoe, Marion, Sequatchie3 hr
Feb 3, 4:17 AM ESTAreal Flood AdvisoryMRXMeigs, Rhea3 hr
Feb 3, 4:19 AM ESTSevere Thunderstorm WarningMRXAnderson, Blount, Knox, Loudon, Monroe, Roane41 min
Feb 3, 4:56 AM ESTSpecial Weather StatementMRXClaiborne, Grainger, Jefferson, Knox, Union49 min
Feb 3, 5:06 AM ESTSpecial Weather StatementMRXMonroe, Polk39 min
Feb 3, 5:30 AM ESTAreal Flood AdvisoryMRXBradley, Hamilton, Loudon, McMinn, Monroe, Polk and 1 more3 hr
Feb 3, 6:03 AM ESTFlash Flood WarningMRXLoudon3 hr
Feb 3, 6:08 AM ESTAreal Flood AdvisoryMRXAnderson, Blount, Knox, Sevier3 hr
Feb 3, 6:43 AM ESTAreal Flood WarningMRXBledsoe, Sequatchie3 hr
Feb 3, 6:50 AM ESTAreal Flood AdvisoryMRXClaiborne, Cocke, Grainger, Greene, Hamblen, Hancock and 3 more3 hr
Feb 3, 7:28 AM ESTAreal Flood WarningMRXMeigs, Rhea3 hr
Feb 3, 7:32 AM ESTAreal Flood AdvisoryMRXCarter, Hancock, Johnson, Sullivan, Unicoi, Washington3 hr
Feb 3, 8:23 AM ESTAreal Flood AdvisoryMRXBradley, Hamilton, Loudon, McMinn, Monroe, Polk and 1 more3 hr
Feb 3, 8:53 AM ESTAreal Flood AdvisoryMRXLoudon3 hr
Feb 3, 9:16 AM ESTAreal Flood AdvisoryMRXBlount, Knox, Sevier3 hr
Feb 3, 9:46 AM ESTAreal Flood AdvisoryMRXCocke, Grainger, Greene, Hamblen, Hancock, Hawkins and 1 more3 hr
Feb 3, 10:29 AM ESTAreal Flood AdvisoryMRXCarter, Hancock, Johnson, Sullivan, Unicoi, Washington3 hr
Feb 3, 1:02 PM ESTRiver Flood WarningMRXCocke, Jefferson30 hr
Feb 3, 1:02 PM ESTRiver Flood WarningMRXCocke37 hr

Nearby

River Flood Warnings in Tennessee, 2016River Flood Warnings in Georgia, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.